MathSciNet Relay Station
MathSciNet bibliographic data
MR841669 60K35 (82A43)
Newman, C. M.; Schulman, L. S. One-dimensional $1/|j-i|^s$ percolation models: the existence of a transition for $s\leq 2$. Comm. Math. Phys. 104 (1986), no. 4, 547–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement